Some multi-set inclusions associated with shuffle convolutions and multiple zeta values

Douglas Bowman, David M. Bradley, Ji Hoon Ryoo

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

We outline a new technique for proving certain shuffle convolution formulæ. As an application, we give a new combinatorial proof of the formula ζ({3,1}n)=2π4n/ (4n+2)! for multiple zeta values. We also state the combinatorial equivalent of an analogous result for ζ({5,1}n).

Original languageEnglish
Pages (from-to)121-127
Number of pages7
JournalEuropean Journal of Combinatorics
Volume24
Issue number1
DOIs
Publication statusPublished - 2003 Jan

All Science Journal Classification (ASJC) codes

  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'Some multi-set inclusions associated with shuffle convolutions and multiple zeta values'. Together they form a unique fingerprint.

  • Cite this